The Schwarz problem for functions with poles in circular multiply connected domains
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1988), pp. 85-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_9_a15,
author = {A. S. Sorokin},
title = {The {Schwarz} problem for functions with poles in circular multiply connected domains},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {85--87},
year = {1988},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_9_a15/}
}
A. S. Sorokin. The Schwarz problem for functions with poles in circular multiply connected domains. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1988), pp. 85-87. http://geodesic.mathdoc.fr/item/IVM_1988_9_a15/